# SDR AALA20150111007

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 46,399 hours, 22,265 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 30867675102
- Condition: Pulled
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN LT TAIL, CATWALK, INOPERATIVE.  FOUND WIRE PULLED OUT FROM CONNECTOR PIN & RE-TERMINATED CONNECTOR IAW SPM.
